# SDR 2002UALA00975

- Difficulty date: June 9, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 18,092 hours, 6,114 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BETWEEN OVERWING DOORS INOPERATIVE ON TEST.
